MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANESTHESIA CIRCUIT STEWARD HLT

Medline Industries, LP MEDLINE; ANESTHESIA CIRCUIT STEWARD HLT
Catalog Number DYNJAA23000A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gas sampling line tubing is blocked and that he cannot blow through.
 
Additional Manufacturer Narrative
The doctor reported the gas sampling line tubing was blocked and he could not blow through it; this was the second one he had in a month that was like this, and another anesthesia provider in the area advised they also had the same issue with their stock.No sample or photo was received; finished good production records and finished good pack build history were reviewed, and there were no line down situations, run without approvals, substitutions, deviations, non-conformance reports, or pack build issues that might have had an impact on or would contribute to the reported issue.The reported issue was unconfirmed because a sample was required to determine cause; based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process.The quality team will monitor this issue for trending purposes, the complaint was provided to the vendor/manufacturer for further evaluation, and manufacturer/vendor investigation was received with reportability not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT STEWARD HLT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50945578
Report Number1417592-2026-54103
Device Sequence Number9623974
Product Code CAI
UDI-Device Identifier10888277980525
UDI-Public10888277980525
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA23000A
Device Lot Number25BBM921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown